Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 104, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 31, 2008, 4:21 AM CDT for 9 counties in Florida. It took effect at Oct 31, 2008, 12:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2008, 4:21 AM CDT (09:21 UTC)
- In effect from
- Oct 31, 2008, 12:00 PM CDT
- Expired
- Oct 31, 2008, 5:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2246 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 310921 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 521 AM EDT FRI OCT 31 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE INLAND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE CENTERED TO OUR NORTHEAST WILL REMAIN IN CONTROL OF THE FORECAST AREA TODAY WITH NORTHEAST FLOW PROVIDING A CONTINUED SUPPLY OF DRY AIR. THIS DRY AIR WILL COMBINE WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER 70S TO PRODUCE EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG THE I-10 CORRIDOR. FURTHER SOUTH TOWARD THE COASTAL COUNTIES AND THE SOUTHEAST FLORIDA BIG BEND THE DURATIONS OF RELATIVE HUMIDITY AT CRITICAL LEVELS ARE NOT EXPECTED TO REACH 4 HOURS. RELATIVE HUMIDITY WILL ALSO FALL BELOW CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND PORTIONS OF SOUTHWEST GEORGIA...HOWEVER KBDI VALUES REMAIN BELOW 500 ACROSS SOUTHEAST ALABAMA AND WINDS WILL REMAIN BELOW CRITICAL LEVELS ACROSS SOUTHWEST GEORGIA. THESE FACTORS WILL PREVENT RED FLAG CONDITIONS FROM BEING ACHIEVED IN THESE AREAS. FLZ012-014-015-027>029-034-311030- /O.CAN.KTAE.FW.A.0088.081031T1700Z-081031T2300Z/ BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 521 AM EDT FRI OCT 31 2008 /421 AM CDT FRI OCT 31 2008/ ...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THIS AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO BRIEFLY DROP TO AROUND 35 PERCENT THIS AFTERNOON...HOWEVER DURATIONS OF THESE LOW RELATIVE HUMIDITY LEVELS ARE EXPECTED TO REMAIN BELOW 4 HOURS. $$ FLZ007-009>011-013-016>019-026-312000- /O.UPG.KTAE.FW.A.0088.081031T1700Z-081031T2300Z/ /O.NEW.KTAE.FW.W.0104.081031T1700Z-081031T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY- 521 AM EDT FRI OCT 31 2008 /421 AM CDT FRI OCT 31 2008/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
2 follow-up statements
000 WWUS82 KTAE 312034 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 434 PM EDT FRI OCT 31 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE INLAND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE CENTERED TO OUR NORTHEAST REMAINS IN CONTROL...PROVIDING A CONTINUED SUPPLY OF DRY AIR. THIS DRY AIR COMBINING WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER 70S TO PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG THE I-10 CORRIDOR. THE DRY AIR WILL PERSIST THROUGH SUNDAY AFTERNOON ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS AGAIN FOR SUNDAY AFTERNOON. FLZ007-009>011-010445- /O.NEW.KTAE.FW.W.0105.081101T1700Z-081101T2200Z/ /O.CON.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 334 PM CDT FRI OCT 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ013-016>019-026-312200- /O.CON.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- 434 PM EDT FRI OCT 31 2008 /334 PM CDT FRI OCT 31 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE ENHANCING FIRE GROWTH POTENTIAL. $$ DUVAL
000 WWUS82 KTAE 312212 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 612 PM EDT FRI OCT 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY FOR MOST INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE CENTERED TO OUR NORTHEAST REMAINS IN CONTROL...PROVIDING A CONTINUED SUPPLY OF DRY AIR. THIS DRY AIR COMBINING WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER 70S TO PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG THE I- 10 CORRIDOR. THE DRY AIR WILL PERSIST THROUGH SUNDAY AFTERNOON ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS AGAIN FOR SATURDAY AFTERNOON. FLZ007-009>011-011045- /O.EXP.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/ /O.CON.KTAE.FW.W.0105.081101T1700Z-081101T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 512 PM CDT FRI OCT 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY... ...THE RED FLAG WARNING FOR FRIDAY AFTERNOON HAS EXPIRED... THE RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ013-016>019-026-312315- /O.EXP.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- 612 PM EDT FRI OCT 31 2008 /512 PM CDT FRI OCT 31 2008/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 31, 3:30 AM CDT, 51 minutes earlier.
Area forecast discussion, Oct 31, 3:30 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 AM EDT FRI OCT 31 2008
UPDATED FIRE WX AND LONG TERM.
.SYNOPSIS...CLEAR TO PARTLY CLOUDY SKIES...LIGHT WINDS...AND COOL
TEMPERATURES ARE BLANKETING THE CWA EARLY THIS MORNING...WITH THE
CENTER OF THE RE-STRENGTHENING SFC RIDGE NOW OVER THE CAROLINAS AT
1035-1037 MB. LOWS SHOULD GENERALLY BOTTOM OUT IN THE 40 TO 45
DEGREE RANGE OVER THE INTERIOR...WITH SOME OF THE NORMALLY COLDER
LOCATIONS REACHING THE UPPER 30S...SO NO FROST IS EXPECTED
OVERNIGHT. UPDATE...A BAND OF BKN SC IN THE 4-5K FT RANGE HAS NOW
FORMED ACROSS PARTS OF THE E FL BIG BEND AND SOUTH CENTRAL GA. THIS
SHOULD LIMIT LOW TEMPS TO THE 45 TO 50 DEGREE RANGE IN THIS AREA.
OVER THE COASTAL WATERS...WINDS AND SEAS ARE GRADUALLY RESPONDING TO
THE TIGHTENING PRESSURE GRADIENT...WITH SCEC CONDITIONS DEVELOPING
FROM E TO W ACROSS THE WATERS.
&&
.SHORT TERM...THE FCST IS REMAINING ON TRACK FOR THE NEXT COUPLE OF
DAYS...AS THE STRONG SFC RIDGE TO OUR NE WILL KEEP GENERALLY FAIR
AND DRY CONDITIONS OVER THE REGION TODAY AND SATURDAY. THE CUTOFF
UPPER LOW IS STILL PROGGED TO DEVELOP NEAR THE NORTHERN GULF COAST
ON SATURDAY...BUT IT WILL INITIALLY BE STARVED FOR MOISTURE KEEPING
POPS SILENT THROUGH THE DAYLIGHT HOURS. THEREAFTER...THE FCST WILL
BECOME MUCH MORE CHALLENGING FOR THE SECOND HALF OF THE WEEKEND AND
BEGINNING OF NEXT WEEK...AS THE UPPER LOW SHOULD GRADUALLY ACQUIRE
ENOUGH MOISTURE TO PRODUCE SOME RAINFALL AT THE SURFACE. HOWEVER...
WITH LITTLE SUPPORT PROGGED AT LOWER LEVELS AND PLENTY OF DRY AIR TO
INITIALLY DISPLACE...DO NOT EXPECT SIGNIFICANT QPF AMOUNTS WITH THIS
SYSTEM ACROSS OUR CWA (ALTHOUGH THIS COULD BE A DIFFERENT STORY NEAR
THE N FL/S GA COASTLINE WHERE ISENTROPIC LIFT AND LOW LEVEL MOISTURE
WILL BE MAXIMIZED). THAT SAID...THE HIGHEST POPS AND BEST CHANCES
FOR MEASURABLE RAINFALL ARE EXPECTED ACROSS EASTERN SECTIONS OF THE
CWA...ESPECIALLY OVER THE SE FL BIG BEND.
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...
CUT OF MID-LEVEL LOW OVER THE NORTHEAST GULF OF MEXICO DURING THE
END OF THE UPCOMING WEEKEND WILL BEGIN TO WEAKEN AND VERY SLOWLY
LIFT OUT TO THE NORTHEAST SUNDAY NIGHT INTO MONDAY. HOWEVER...BY
MONDAY NIGHT AND TUESDAY THE PATTERN WILL BECOME RATHER STAGNANT
OVER THE FORECAST AREA AS THE UPPER LOW OPENS UP TO A BROADER AND
WEAK TROUGH ALONG THE SOUTHEAST COAST. AS THE UPPER LOW OPENS UP
TO OUR NORTHEAST EARLY MONDAY THE BEST ASSOCIATED SYNOPTIC LIFT IS
EXPECTED TO ALSO EXIT TO THE NORTHEAST. DECENT MID-LEVEL ISENTROPIC
UPGLIDE ON THE EASTERN SIDE OF THE UPPER LOW SHOULD STILL BE ENOUGH
TO PRODUCE SOME SCT SHOWERS OVER THE FLORIDA BIG BEND/SOUTH-CENTRAL
GA EARLY ON MONDAY...HOWEVER THIS LIFT WILL BE HEDGING EAST THROUGH
THE DAY AS WELL. GFS/ECMWF ARE HINTING AT A RATHER SHARP SURFACE
TROUGH TAKING SHAPE ALONG THE NORTHEAST FL/GA COAST BY MONDAY
MORNING. THE SURFACE CONVERGENCE ASSOCIATED WITH THIS TROUGH MIGHT
ALSO ACT TO STEAL SOME OF THE AVAILABLE MOISTURE AND TURN OUR WINDS
BRIEFLY BACK TO A DRIER NORTHERLY DIRECTION. ALL OF THIS WILL WORK
TO LOWER THE SHOWER CHANCES THROUGH THE DAY ACROSS OUR EASTERN
ZONES. JUST AN FYI...WITH THE SYNOPTIC LIFT IN PLACE...THE LOW
LEVEL FOCUS OF THE SURFACE TROUGH AND ADDED SPEED CONVERGENCE WITH
THE STRONG ONSHORE FLOW...MAY BE LOOKING AT THE POTENTIAL FOR AREAS
OF HEAVIER RAINFALL ON MONDAY WELL EAST OF I-75 ALONG THE NE FL/GA
COASTS.
MONDAY NIGHT INTO TUESDAY WILL REMAIN GENERALLY ON THE BACKSIDE OF
THE WEAK MID-LEVEL TROUGH WITH THE SURFACE RIDGE AXIS STAYING JUST
OFF TO OUR NORTHWEST AND WEST. DURING THIS TIME...ZONES TO THE WEST
OF THE APALACHICOLA RIVER SHOULD BE DRY AS THEY REMAIN FAR REMOVED
FROM THE BEST MOISTURE AND LIFT. EAST OF THE RIVER WILL NOT BE ABLE
TO RULE OUT A SHOWER/SPRINKLE WITH MORE IN THE WAY OF CLOUDS
(ESPECIALLY TOWARD THE I-75 CORRIDOR)...HOWEVER THE HIGHEST POPS
SHOULD BE EAST OF THE SUWANNEE RIVER/I-75. TUESDAY NIGHT THROUGH
THURSDAY THE MID-LEVEL TROUGH FINALLY LETS GO OF ITS INFLUENCE ON
THE SOUTHEAST COAST. THIS MID-WEEK PERIOD WILL SEE RISING HEIGHTS
AS MID-LEVEL RIDGING BUILDS EAST ALONG THE NORTHERN GULF COAST. THE
SURFACE RIDGE AXIS WILL ALSO SWING EAST ACROSS OUR ZONES. THE RESULT
WILL BE A PERIOD OF DRY AND SEASONABLE WEATHER. FINALLY ON FRIDAY
GLOBAL GUIDANCE IN GOOD AGREEMENT ON THE APPROACH OF OUR NEXT
WEATHER SYSTEM. AMPLIFIED MID-LEVEL TROUGHING IS EXPECTED TO PUSH
EAST FROM THE CENTRAL PLAINS TO THE MS VALLEY. ASSOCIATED SURFACE
COLD FRONT IS PROGGED TO PUSH EAST ACROSS THE AREA DURING THE DAY
ON FRIDAY OR FRIDAY NIGHT WITH THE NEXT CHANCE OF A SHOWER OR
THUNDERSTORM. HOWEVER...AT THIS TIME...THE MOISTURE RETURN OFF
THE GULF AHEAD OF THIS SYSTEM LOOKS TO BE LIMITED AND MAY HINDER
THE EXTENT OF THE PRE-FRONTAL CONVECTION.
&&
.MARINE...A RATHER PROLONGED PERIOD OF MODERATE TO STRONG NE WINDS
IS EXPECTED ACROSS THE COASTAL WATERS THROUGH MUCH OF THE FCST
PERIOD...WITH SCEC CONDITIONS LIKELY FOR A GOOD PORTION OF THE TIME.
A PERIOD OF SCA LEVEL WINDS AND SEAS WILL BE POSSIBLE AS WELL...
ALTHOUGH IT IS STILL TOO EARLY TO PINPOINT WHEN THIS MIGHT OCCUR.
&&
.AVIATION...VFR CONDITIONS TO ONCE AGAIN CONTINUE THROUGH TODAY AS
HIGH PRESSURE CENTERED TO OUR NORTH REMAINS THE DOMINATE PLAYER IN
THE AREAS WEATHER. NARROW BAND OF MOISTURE IS PRODUCING AREAS OF
SCT-BKN STRATOCU FROM AROUND VALDOSTA DOWN TO PERRY AND CROSS CITY
WITH BASES AROUND 4000FT. THIS BAND OF MOISTURE SHOULD EXIT INTO THE
NORTHEAST GULF EARLY TODAY. EXPECTING NORTHWEST FLOW THROUGH THE
DAYLIGHT HOURS GENERALLY BETWEEN 6 AND 12 MPH DISSIPATING BACK TO
AROUND 5 MPH AFTER SUNSET. EASTERLY FLOW WILL BEGIN BRINGING MORE
PROLONGED LOW LEVEL MOISTURE BACK TO THE SOUTHERN TERMINALS DURING
TONIGHT AND EARLY SATURDAY WITH A SCT-BKN STRATOCU FIELD RETURNING
TO THE SKIES ABOVE KTLH...KVLD...AND POSSIBLY KPFN.
&&
.FIRE WEATHER...WITH DURATIONS OF RELATIVE HUMIDITY EXPECTED TO BE
HOVERING IN THE 3-4 HR RANGE ACROSS MUCH OF THE INTERIOR BIG BEND
AND PANHANDLE THIS AFTERNOON DUE TO SOME INCREASING LOW LEVEL
MOISTURE FROM THE NE...IT NOW APPEARS TO BE A VERY BORDERLINE CALL
FOR A RED FLAG WARNING. AFTER ANALYZING THE CURRENT GRIDS...DECIDED
TO UPGRADE ALL OF THE INTERIOR ZONES...EXCEPT LAFAYETTE...TO A RED
FLAG WARNING...AND DROPPED THE WATCH FOR THE COASTAL ZONES. DUE TO
THE VERY CLOSE CONDITIONS...THE DAY SHIFT MAY NEED TO MAKE
MODIFICATIONS TO THIS FORECAST LATER THIS MORNING OR EARLY THIS
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 73 44 74 50 72 / 00 00 10 10 30
PANAMA CITY 72 48 73 53 73 / 00 00 10 10 20
DOTHAN 72 42 73 46 74 / 00 00 05 10 20
ALBANY 71 41 73 45 75 / 00 00 05 10 20
VALDOSTA 72 46 74 49 73 / 00 00 10 10 30
CROSS CITY 75 49 75 55 72 / 00 00 10 20 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THIS AFTERNOON FOR THE FOLLOWING ZONES:
CALHOUN...GADSDEN...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LEON...LIBERTY...MADISON...AND WASHINGTON.
GM...NONE.
&&
PUBLIC/MARINE...GOULD
AVIATION/FIRE WX/LONG TERM...MROCZKAHazardous weather outlook, Oct 31, 4:03 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 503 AM EDT FRI OCT 31 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-011000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 503 AM EDT FRI OCT 31 2008 /403 AM CDT FRI OCT 31 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A RIDGE OF HIGH PRESSURE OVER THE CAROLINAS WILL CONTINUE TO DOMINATE OUR WEATHER WITH FAIR AND DRY CONDITIONS HOLDING TODAY THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP IN THE NORTHEAST GULF OF MEXICO SATURDAY AND SUNDAY...BUT SINCE IT WILL INITIALLY BE STARVED FOR MOISTURE...RAIN CHANCES ARE NOT EXPECTED TO INCREASE OVER THE REGION UNTIL SATURDAY NIGHT AND SUNDAY. THIS LOW IS FORECAST TO LINGER OVER THE AREA THROUGH MONDAY BEFORE IT PULLS AWAY TO THE NORTHEAST ON TUESDAY. AT THIS TIME...SIGNIFICANT RAINFALL IS NOT EXPECTED OVER OUR AREA WITH THIS SYSTEM...BUT THE BEST CHANCES FOR MEASURABLE RAINS WILL BE OVER THE EASTERN FLORIDA BIG BEND AND EASTERN SECTIONS OF SOUTH CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:34 PM CDT | Red Flag Warning | TAE | Calhoun, Gadsden, Holmes, Jackson, Leon, Wakulla and 2 more | 26 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.